# SDR DLM88980502

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Failed
- Location: Cabin
- Component: BV04055015
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURN TO BLOCK WITH ELECTRICAL SMELL AND SMOKE FROM FIRST CLASS NUMBER 4 FLUORESCENT LIGHT ARCING.  REPLACED BULB HOLDER ASSY.
